Alert archive / Arkansas / Flash Flood Warnings in 2024
Flash Flood Warning 42, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Nov 4, 2024, 7:59 PM CST for Carroll County, Franklin County, Madison County, Arkansas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 4, 2024, 7:59 PM CST (01:59 UTC)
- Expired
- Nov 5, 2024, 12:41 AM CST
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, AR, Franklin County, AR, Madison County, AR
The radar
The Western Arkansas radar (KSRX), 89 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 229 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 681 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 346 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.4
The text
As transmitted.
018
WGUS54 KTSA 050159
FFWTSA
ARC015-047-087-050700-
/O.NEW.KTSA.FF.W.0042.241105T0159Z-241105T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
759 PM CST Mon Nov 4 2024
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Carroll County in northwestern Arkansas...
Southeastern Madison County in northwestern Arkansas...
Northern Franklin County in west central Arkansas...
* Until 100 AM CST.
* At 759 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Additional rainfall amounts of
1 to 2.5 inches and locally higher are possible in the warned
area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Berryville... Ozark...
Huntsville... Green Forest...
Mulberry... Altus...
St. Paul... Wiederkehr Village...
Witter... Aurora...
Boston... Kingston...
Pettigrew... Japton...
Marble... Saint Paul...
Rudd... Osage...
Cass... Rule...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3546 9403 3547 9406 3573 9393 3575 9389
3576 9391 3650 9352 3650 9330 3612 9330
3613 9348 3608 9348 3608 9345 3597 9345
3595 9349 3588 9351 3588 9352 3576 9352
3577 9370 3545 9371 3545 9407
FLASH FLOOD...RADAR INDICATED
$$3 follow-up statements
132
WGUS74 KTSA 050303
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
903 PM CST Mon Nov 4 2024
ARC015-047-087-050700-
/O.CON.KTSA.FF.W.0042.000000T0000Z-241105T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll AR-Franklin AR-Madison AR-
903 PM CST Mon Nov 4 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1 AM CST TUESDAY FOR
CARROLL, SOUTHEASTERN MADISON AND NORTHERN FRANKLIN COUNTIES...
At 903 PM CST, Thunderstorms producing heavy rain and training over
the same locations. Broadcast media reported swift water rescues in
Madison county. Additional rainfall amounts of 1 to 2.5 inches and
locally higher are possible in the warned area. Flash flooding is
already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Broadcast media reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Berryville... Ozark...
Huntsville... Green Forest...
Mulberry... Altus...
St. Paul... Wiederkehr Village...
Witter... Aurora...
Boston... Kingston...
Pettigrew... Japton...
Marble... Saint Paul...
Rudd... Osage...
Cass... Rule...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3546 9403 3547 9406 3573 9393 3575 9389
3576 9391 3650 9352 3650 9330 3612 9330
3613 9348 3608 9348 3608 9345 3597 9345
3595 9349 3588 9351 3588 9352 3576 9352
3577 9370 3545 9371 3545 9407
FLASH FLOOD...OBSERVED
$$933
WGUS74 KTSA 050332
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
932 PM CST Mon Nov 4 2024
ARC015-047-087-050700-
/O.CON.KTSA.FF.W.0042.000000T0000Z-241105T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll AR-Franklin AR-Madison AR-
932 PM CST Mon Nov 4 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1 AM CST TUESDAY FOR
CARROLL, SOUTHEASTERN MADISON AND NORTHERN FRANKLIN COUNTIES...
At 932 PM CST, Thunderstorms producing heavy rain and training over
the same locations. Additional rainfall amounts of 1 to 2.5 inches
and locally higher are possible in the warned area. Flash flooding
is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Law enforcement reported swift water rescues in Madison
county.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Berryville... Ozark...
Huntsville... Green Forest...
Mulberry... Altus...
St. Paul... Wiederkehr Village...
Witter... Aurora...
Boston... Kingston...
Pettigrew... Japton...
Marble... Saint Paul...
Rudd... Osage...
Cass... Rule...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3546 9403 3547 9406 3573 9393 3575 9389
3576 9391 3650 9352 3650 9330 3612 9330
3613 9348 3608 9348 3608 9345 3597 9345
3595 9349 3588 9351 3588 9352 3576 9352
3577 9370 3545 9371 3545 9407
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$461
WGUS74 KTSA 050641
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
1241 AM CST Tue Nov 5 2024
ARC015-047-087-050651-
/O.CAN.KTSA.FF.W.0042.000000T0000Z-241105T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll AR-Franklin AR-Madison AR-
1241 AM CST Tue Nov 5 2024
...FLASH FLOOD WARNING FOR CARROLL, SOUTHEASTERN MADISON AND
NORTHERN FRANKLIN COUNTIES HAS BEEN REPLACED WITH A FLOOD WARNING...
The heavier rains have shifted to the east, but areal flooding from
the heavy rains that feel earlier is continues.
&&
LAT...LON 3546 9403 3547 9406 3573 9393 3575 9389
3576 9391 3650 9352 3650 9330 3612 9330
3613 9348 3608 9348 3608 9345 3597 9345
3595 9349 3588 9351 3588 9352 3576 9352
3577 9370 3545 9371 3545 9407
$$
LacyWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Nov 4, 6:03 PM CST, 1 hour 56 minutes earlier.
Area forecast discussion, Nov 4, 6:03 PM CST, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
603 PM CST Mon Nov 4 2024
...New AVIATION...
.SHORT TERM...
(The rest of this afternoon )
Issued at 117 PM CST Mon Nov 4 2024
A line of strong to severe storms currently intersects Okfuskee,
Tulsa, and up towards Nowata. These storms have resulted in
several potential tornadoes, very strong winds, and hail. These
storms will continue to move northeast towards KS/MO. Additional
storms extend south into south-central OK that will be moving into
the area the next few hours. Any of these have the potential to
produce severe weather.
Regarding the rest of this afternoon and evening, a Tornado Watch
is in effect for the entire forecast area. Overall, the
convective environment will be characterized by 200-400 m2/s2
storm relative helicity, 1500-3000 J/Kg of MUCAPE, and 50+ kts of
effective bulk shear. The higher helicity and CAPE will focus
southeast of I-44, possibly implying a higher ceiling in terms of
potential in those areas, but any location may see additional
severe storm activity. In terms of timing, storms may continue to
impact the Tulsa area and points to the northwest through 4-6 PM.
The threat will continue for the rest of eastern Oklahoma through
7-9 PM. Then, for areas in AR, storms will increase the next few
hours and may persist through about midnight.
In terms of convective evolution, the western axis of the
instability and moisture will see a trend towards a more solid
line of storms with time. This line will be capable of producing
QLCS tornadoes, some of which may be strong, and damaging winds.
Ahead of the line, discrete supercells will likely initiate that
could produce all severe hazards.
In addition to the severe weather threat, there is also a flood
risk, especially across far eastern OK and northwest AR.
Precipitable water and integrated moisture transport remain near the
climatological max for this time of year. Additional rainfall this
afternoon and tonight will range from 1-4", with the lower amounts
generally found to the west and higher amounts in the east.
Considering the saturated soils, it will not take much to flood. The
WPC has issued a moderate (40+ percent chance) risk of excessive
rainfall leading to flash flooding for the eastern portions of the
area. The Flood Watch for portions of eastern OK was extended to
3Z this evening, with the remainder continuing until 3 AM tonight.
Temperatures will remain mild through the evening, but then cool
quickly tonight behind the front, down into the upper 40s to mid 50s
by dawn.
&&
.LONG TERM...
(Tonight through Monday)
Issued at 117 PM CST Mon Nov 4 2024
The storm system that brought the active weather the last few days
will weaken and shift to the northeast, putting an end to the active
weather period Tuesday. Any lingering showers will wrap up by noon.
Cooler and drier air will continue to spill in behind the cold
front, with highs struggling to get into the low to mid 60s across
the area. Skies will clear with sunshine returning by Tuesday
afternoon. Low temperatures for Wednesday morning will be chilly,
generally in the upper 30s to low 40s in the north, and mid 40s in
the south. Wednesday and Thursday also appear to be relatively quiet
weather days. High temperatures will remain the 60s with lows
warming up as southerly flow returns.
Ensemble guidance is looking more consistent now with the next storm
system impacting the area Friday to Saturday. This system will be
another closed low translating from the southwest to the northeast,
inducing moist southwest flow over the area. The low center will
not be as strong and it will be further west than the most recent
storm system, so the impacts will be less. Still, the pattern does
look favorable for a period of widespread rain and thunder.
Severe weather does not look likely, but some strong to marginally
severe storms may occur depending on the small-scale details.
Current ensemble guidance shows about 1" in the western portions
of the area diminishing to about a half inch in the eastern
portions of the area. Ridging and dry weather returns early next
week with near to slightly above normal temperatures.
&&
.AVIATION...
(00Z TAFS)
Issued at 602 PM CST Mon Nov 4 2024
Showers and thunderstorms ongoing across the CWA will continue to
lift northeast through the evening hours...with the greater
potential across Northwest Arkansas TAF sites. Within the
convection IFR/MVFR conditions and gusty winds are forecast.
Behind the main line of convection...scattered showers and IFR to
VFR conditions should continue this evening. Overnight
tonight...rain and storm chances remain possible with VFR
conditions becoming common as an upper level low lifts into the
region. Will continue with VCSH/VCTS and Tempo groups for timing
of precip through tonight. During the day Tuesday...rain chances
exit off to the east while the upper low lifts through the region.
MVFR ceilings are forecast during the morning hours and should
become more scattered VFR ceilings from west to east during the
afternoon hours. Winds through the period should mostly vary
between west and south behind the main line of convection.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 52 62 44 69 / 60 10 0 0
FSM 61 69 48 71 / 100 40 0 0
MLC 54 66 44 71 / 90 20 0 0
BVO 48 61 37 68 / 60 0 0 0
FYV 55 67 39 70 / 100 30 0 0
BYV 58 66 44 68 / 100 40 0 0
MKO 54 63 44 69 / 90 20 0 0
MIO 53 62 41 67 / 90 20 0 0
F10 51 62 43 69 / 60 10 0 0
HHW 58 66 46 71 / 90 30 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 3 AM CST Tuesday for OKZ076.
Flood Watch until 9 PM CST this evening for OKZ049-053-058-063-
068-069-072-074-075.
AR...Flood Watch until 3 AM CST Tuesday for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...06
LONG TERM....06
AVIATION...20Hazardous weather outlook, Nov 4, 5:06 PM CST, 2 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 506 PM CST Mon Nov 4 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-051115- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 506 PM CST Mon Nov 4 2024 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Elevated. AREA...Far eastern and southeast Oklahoma and northwest Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Significant. AREA...Far eastern and southeast Oklahoma and northwest Arkansas. ONSET...Ongoing. FLASH FLOOD and HEAVY RAIN. RISK...Elevated. AREA...Eastern Oklahoma and northwest Arkansas. ONSET...Ongoing. DISCUSSION... Severe weather is ongoing within a line of thunderstorms spreading across far eastern Oklahoma and southeast Oklahoma and northwest Arkansas. Tornadoes have been reported at times with storms along this corridor and this risk will continue through the evening as the storms continue to spread eastward. Heavy rains and flooding will remain a concern and flooded roadways should be avoided. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY and WEDNESDAY...No Hazards. THURSDAY and FRIDAY...Thunderstorm Potential. SATURDAY and SUNDAY...No Hazards. EXTENDED DISCUSSION... Another storm system will affect the area during the latter part of the week, bringing additional chances for thunderstorms. These storms may pose a limited threat for severe weather, although some uncertainties persist in how large that threat will be. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Nov 4, 6:22 PM CST, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
622 PM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM Tornado 5 NNE Porum 35.42N 95.22W
11/04/2024 Muskogee OK Storm Chaser
Drone photo on social media of tornado on
the ground.
&&
DHLocal storm report, Nov 4, 6:26 PM CST, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
626 PM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Tstm Wnd Dmg Wagoner 35.96N 95.37W
11/04/2024 Wagoner OK Broadcast Media
Social media photo shows tornado siren and
power poles blown over.
&&
DHLocal storm report, Nov 4, 6:32 PM CST, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
632 PM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM Tornado 4 ESE Eldon 35.90N 94.77W
11/04/2024 Adair OK Storm Chaser
Video on social media of tornado near town
of Titanic.
&&
DHLocal storm report, Nov 4, 6:35 PM CST, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
635 PM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM Tornado 6 WNW Box 35.63N 95.08W
11/04/2024 Sequoyah OK Public
Social media video of tornado touching down
near Paradise Hill.
&&
DHSpecial weather statement, Nov 4, 7:28 PM CST, 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
728 PM CST Mon Nov 4 2024
OKZ076-050200-
Le Flore OK-
728 PM CST Mon Nov 4 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LE FLORE COUNTY
THROUGH 800 PM CST...
At 727 PM CST, Doppler radar indicated a strong thunderstorm 4 miles
southwest of Octavia, moving northeast at 45 mph. Storm has shown
signs of rotation.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Heavener... Octavia...
Muse... Big Cedar...
Hodgen...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM CST for southeastern
Oklahoma.
&&
LAT...LON 3453 9494 3497 9460 3481 9445 3451 9446
3451 9491
TIME...MOT...LOC 0127Z 219DEG 37KT 3450 9477
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Nov 4, 7:41 PM CST, 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
741 PM CST Mon Nov 4 2024
ARZ002-011-050230-
Carroll AR-Madison AR-
741 PM CST Mon Nov 4 2024
...STRONG THUNDERSTORMS WILL IMPACT MADISON AND CARROLL COUNTIES
THROUGH 830 PM CST...
At 741 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northwest of Rule to 2 miles northeast of
Huntsville to 3 miles northeast of St. Paul. Movement was northeast
at 55 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Berryville... Huntsville...
Green Forest... St. Paul...
Carrollton... Rudd...
Saint Paul... Kingston...
Forum... Aurora...
Boston... Withrow Springs State Park...
Pettigrew... Japton...
Witter... Marble...
Osage... Urbanette...
Rule... Georgetown...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CST for northwestern
and west central Arkansas.
&&
LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
3595 9349 3593 9349 3592 9351 3585 9352
3577 9377 3577 9386 3615 9382 3650 9350
3650 9330 3612 9330
TIME...MOT...LOC 0141Z 218DEG 49KT 3631 9350 3611 9370 3586 9372
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 6:56 PM CST | Flash Flood Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Washington | 6 hr |
| Nov 4, 7:41 PM CST | Special Weather Statement | TSA | Carroll, Madison | 49 min |
| Nov 4, 7:51 PM CST | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 3 hr |
| Nov 4, 8:11 PM CST | Special Weather Statement | TSA | Franklin | 19 min |
| Nov 4, 8:25 PM CST | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 6 hr |
| Nov 4, 9:55 PM CST | Special Weather Statement | TSA | Carroll | 35 min |
| Nov 5, 12:41 AM CST | Areal Flood Warning | TSA | Carroll, Franklin, Madison | 25 hr |
| Nov 5, 12:41 AM CST | Areal Flood Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Washington | 25 hr |
| Nov 5, 2:00 AM CST | Areal Flood Warning | TSA | Crawford, Franklin, Sebastian | 24 hr |
| Nov 5, 2:22 AM CST | River Flood Warning | TSA | Crawford, Franklin | 18 hr |
| Nov 5, 2:28 AM CST | River Flood Advisory | TSA | Franklin, Johnson, Logan | 21 hr |
| Nov 5, 12:52 PM CST | River Flood Warning | TSA | Carroll | 7 hr |
Nearby
Flash Flood Warnings in Arkansas, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.